Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Escitalopram after Citalopram poops out? jrbecker76

Posted by Phillipa on May 18, 2013, at 20:22:55

In reply to Re: Escitalopram after Citalopram poops out? Sprat, posted by jrbecker76 on May 17, 2013, at 22:33:28

JR hi when I took celexa was newly released and caused severe tiredness. Now taking just 5mg of Lexapro and 25-50mg of luvox. Add in .25mg Xanax & 7.5mg of valium. But I can't relax at all. Any idea why? Thanks Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1043376
URL: http://www.dr-bob.org/babble/20130501/msgs/1043882.html